MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · American journal of hospital pharmacy · 1977

Hypokalemic, metabolic alkalosis induced by high-dose ampicillin sodium.

Gill M A, DuBé J E, Young W W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of hypokalemic metabolic alkalosis precipitated by high-dose intravenous ampicillin sodium is discussed. Cases of hypokalemic metabolic alkalosis attributable to ampicillin sodium have not been reported previously. There have been reports of this phenomenon associated with high doses of penicillin sodium and carbenicillin disodium. The possible mechanism of antibiotic-induced hypokalemic metabolic alkalosis is discussed. It is suggested that most cases of antibiotic-induced hypokalemia respond to oral or intravenous potassium chloride.

Для цитирования: Gill M A, DuBé J E, Young W W. Hypokalemic, metabolic alkalosis induced by high-dose ampicillin sodium.. American journal of hospital pharmacy. 1977.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.